# SDR SWAA2023042719023

- Difficulty date: March 20, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ENTRY DOOR AND SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA 2023-200103<[01] REPLACED ENTRY DOOR AND SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA I.A.W SOPM 20-50-01 REV. 38.;[02] REPLACED ENTRY DOOR AND SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3 D.(1) (I).;[03] CORRECTED STEP 1 AND 2: REPLACED ENTRY DOOR AND SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3 D.(1) (I).;[04] REPLACED ENTRY DOOR AND SERVICE DOOR GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA I.A.W B737-700 AMM 25-66-02-400-801 STEP 3 D.(1) (I).
